# SDR CALA2024041101032

- Difficulty date: April 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 78,896 hours, 28,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654A0004106
- Condition: Corroded
- Location: Bs 294-328 Rbl58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H CREASEBEAM BY R1 DOOR ON MAIN DECK STA 294-328 RBL 58. RH CREASEBEAM ON R1 DOOR (CHORD ASSY) P/N: 654A0004-106 REPLACED PER BOEING SRM 51-40-02-0G-0 PAR 4.B,C AND PAR 7D.
